# SDR CALA2023091402781

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 50,177 hours, 17,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD071701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING BATTERY CAPACITY CHECK, ALL BATTERY PACKS FAILED CAPACITY CHECK. REF TO PEMCO NR 14093.0034 REMOVED AND REPLACED BATTERY PACK IAW B737 AMM 33-51-06 OPS CHECK GOOD. S/N OFF 288072, S/N ON 297958. WORK PERFORMED BY P707, ENTERED BY V927860
